Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Having discomfort in vaginal area. Taking monistat. Noticed white pimple in labia. Concerned

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 661 Questions
I've been having discomfort down in my vaginal area since monday. the first day my discharge looked like cottage cheese with a hint of light pink and by wednesday i still had the discharge but my vagina was unbearably itchy, so i went to CVS and bought Monistat yeast infection 3 day treatment. today would be my fifth day and my vagina has cured a little but it is still a little itchy and red and i found one white head pimple in the outer part i think the labia. i am very concerned and am a little bit embarrassed to go to my gyno. please help. thank you!
Posted Thu, 18 Oct 2012 in Vaginal and Uterus Health
Answered by Dr. Muhammad Ishfaq Habib 2 hours later
Thanks for the query.

The description you have provided seems to be of yeast infection with supradded bacterial infection. Antifungals only will not help. A pus swab for culture and sensitivity will be helpful to yield the organism and subsequently the antibiotic management. If the infection still persists the consultation from the qynacologist is strongly recommended and there is no embarrassment in consulting your problem with a doctor.

If you still have some queries, feel free to ask

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor